Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (6066 KB) | Metadata | Table of Contents | PRIMS summary
Volume 28, Issue 3, 1992, pp. 363–436
DOI: 10.2977/prims/1195168431

Published online: 1992-06-30

On the Uniqueness for the Cauchy Problem for Elliptic Equations with Triple Characteristics

Shin-ichi Fujii[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Fujii Shin-ichi: On the Uniqueness for the Cauchy Problem for Elliptic Equations with Triple Characteristics. Publ. Res. Inst. Math. Sci. 28 (1992), 363-436. doi: 10.2977/prims/1195168431